advertisement
Question
Posted by: Samantha | 2012/06/21

Need Some Advise

Good day Doc

I have been using Triphasil for about 4 years. I''m a bit concenred as this month my period hasn''t come. I usually get my period on the First red pill in the red sction. But this month nothing as yet. I haven''t skipped a pill. Haven''t been on antibiotics?

Is it possible that i could be pregnant - or is this a change in my cycle?

Please advise.

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

More likely a change in cycle. Give it a few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/25

More likely a change in cycle. Give it a few days.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement